# SDR AALA201804119028

- Difficulty date: April 10, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 69,477 hours, 8,784 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Binding
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN.  ADJUSTED THE DOOR LOCK MECHANISM IAW ESO21431.
